# SDR DL757081531

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 73,753 hours, 36,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1516 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM 1516 AT RBL 12 CORRODED.  REPAIRED PER 51-40-02 ON NR 00044.
